# SDR CA151229008

- Difficulty date: December 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE CUSTOMER REPORTED OIL ODOR IN CABIN. TROUBLESHOOTING IS ON-GOING.
